# SDR SWIA201439019

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,016 hours, 27,383 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVER TEMPED FOR APPROXIMATELY 30 SECONDS DURING A GO AROUND.  PERFORMED OVER TEMP INSPECTION AND BOROSCOPE.  NO ISSUES FOUND AT THIS TIME.
